# SDR CA970731016

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Elbow
- Part number: AN8334J
- Condition: Cracked
- Location: Eng Oil Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND HALFWAY AROUND CIRCUMFERENCE OF FITTING.  CRACK ON SIDE OF FITTING STRESSED DURING TIGHTENING TO STOP OIL LEAK.
